# SDR USAA2010090991968

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,892 hours, 16,930 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1123 CLT-GCM - RTF - EXTENDED AIRFRAME VIBRATION ON GEAR RETRACTION.  ECAM - L/G NOT LOCKED WHEN RETRACTED / LGCIU 1 FAULT / L/G DOOR DID NOT CLOSE.  WHILE AIRBORNE RECEIVED ECAM MESSAGE - ENG 1 APP IDLE ONLY INOP SYSTEM LGCIU1, REVERSER 1, GPWS.  CREW RETURNED TO FIELD & ECAM MESSAGE AFTER TOUCHDOWN - GEAR DISAGREE.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR DOOR SELECTOR VALVE 41GA IAW AIRBUS MAINTENANCE MANUAL 32-31-34 & PROXIMITY SENSOR 30GA IAW AMM 32-31-73.  RIGGED NLG DOOR UPLOCK ASSEMBLY IAW AMM 32-31-14-04.  ALSO FOUND NLG HARNESS WIRES FOR PROX SENSOR 25GA DETERIORATED - REPLACED WIRES IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-33-11.
